Hello There, Guest!

Bo antiandrogens
#31
(27-06-2018, 03:40 PM)janny Wrote: Thank you very much...And I do have one more question..you said that vitex is supposed to shrink the breasts.do you think if I tried progesterone cream instead would the shrinkage happen as well? Or progesterone cream is different from the vitex?? I am trying to figure out if the boobage loss is due to androgens or vitex lowering prolactin too much...I am currently really disappointed and desperate because my hair is awful and breast tiny and overall look is more manly uglier than before Sad
and one more note...It seems that I just cannot tolerate the milk thistle...it gives me states of nervousness, I am emotional, angry as hell, I even got acne on my forehead and chin.Is it normal? ...really do not feel very well after using just one tablet a day...
So would detox with just juices like carrot, lemon, lime, beetroot be sufficient? This is the same with NAC... I am like normal slim figure and after NAC a lost some pound I am without curves, so I just dont understand it
The only thing that works great for me it the licorice root tea, it raises my blood pressure a bit but also it helps with the male hormones I think, but i have read that you should not use it for a prolonged period...I am really frustrated


It seems like you may have some underlying medical issues. If your body is having those types of extreme reactions to simple herbs I would consult with a doctor before doing anything else. Taking care of yourself and being healthy is paramount. Not to mention, it's impossible for NBE to work without addressing your health and wellness.

Best of luck.
 Reply
#32
(07-07-2018, 03:11 AM)Tinytown Wrote:
(27-06-2018, 03:40 PM)janny Wrote: Thank you very much...And I do have one more question..you said that vitex is supposed to shrink the breasts.do you think if I tried progesterone cream instead would the shrinkage happen as well? Or progesterone cream is different from the vitex?? I am trying to figure out if the boobage loss is due to androgens or vitex lowering prolactin too much...I am currently really disappointed and desperate because my hair is awful and breast tiny and overall look is more manly uglier than before Sad
and one more note...It seems that I just cannot tolerate the milk thistle...it gives me states of nervousness, I am emotional, angry as hell, I even got acne on my forehead and chin.Is it normal? ...really do not feel very well after using just one tablet a day...
So would detox with just juices like carrot, lemon, lime, beetroot be sufficient? This is the same with NAC... I am like normal slim figure and after NAC a lost some pound I am without curves, so I just dont understand it
The only thing that works great for me it the licorice root tea, it raises my blood pressure a bit but also it helps with the male hormones I think, but i have read that you should not use it for a prolonged period...I am really frustrated


It seems like you may have some underlying medical issues. If your body is having those types of extreme reactions to simple herbs I would consult with a doctor before doing anything else. Taking care of yourself and being healthy is paramount. Not to mention, it's impossible for NBE to work without addressing your health and wellness.

Best of luck.


Hi!
This month it happened again..after I added ( to the BO) swansons wild yam 2 a day and natures way vitex 4 a day (morning an night dosage for both herbs) my breasts just deflated in the upper part..I read today that it can be caused by dominance of progesterone and lack of estrogen? the breasts are like water..not full at all...but when I use just wild yam from natures way and nothing else..they are more full, wide and plump...but I do experience more oily skin, more acne, even on the forehead, like watery pimples...I did not use to have acne there...could anyone help me to figure out whats going on??  please..what should I do to enlarge my breasts and beat the acne....I ordered progesterone cream from source naturals, do you think it will shrink the bereasts as well as vitex? thank you for answers
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...